Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isoperimetric inequalities for convex cones


Authors: Pierre-Louis Lions and Filomena Pacella
Journal: Proc. Amer. Math. Soc. 109 (1990), 477-485
MSC: Primary 52A40; Secondary 35K20, 49F99
DOI: https://doi.org/10.1090/S0002-9939-1990-1000160-1
MathSciNet review: 1000160
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present here an isoperimetric inequality for sets contained in a convex cone. Some applications to symmetrization problems and Sobolev inequalities are also indicated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A40, 35K20, 49F99

Retrieve articles in all journals with MSC: 52A40, 35K20, 49F99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1000160-1
Keywords: Isoperimetric inequalities, convex cones, Brunn-Minkowski inequality
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society